MathSciNet Relay Station
MathSciNet bibliographic data
MR2416302 35K57 (35B10 35B40 35K50 37L30 37N25 92D25)
Ko, Wonlyul; Ryu, Kimun A qualitative study on general Gause-type predator-prey models with constant diffusion rates. J. Math. Anal. Appl. 344 (2008), no. 1, 217–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement